MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The loads present on the transfer carriage during the time of the reported event were reprocessed.A steris service technician arrived onsite and found the docking station on the sterilizer to be damaged.The damage on the docking station caused the transfer carriage to not lock properly subsequently causing the reported event to occur.The loading cart sustained damage when the transfer carriage made impact with the floor; the loading cart and transfer carriage were removed from service.The technician repaired the docking station, tested the sterilizer, and returned the unit to service.Through follow-up, the damage to the docking station may be attributed to user facility personnel pushing/pulling the transfer carriage from the sterilizer's docking station too hard subsequently causing misalignment to the docking station's locking pins.A steris account manager performed in-service training on the proper use and operation for the transfer carriage and the importance of properly engaging the transfer carriage to the sterilizer's docking station.
 
Event or Problem Description
The user facility reported that when an employee was removing the loading cart from inside the sterilizer, their 66" transfer carriage did not remain engaged in the docking station.The transfer carriage subsequently fell to the ground causing the operator to obtain an injury to their foot.No medical treatment was sought or administered.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15198948
Report Number3005899764-2022-00035
Device Sequence Number15056244
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public00724995150389
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown